On the blow-up for a discrete Boltzmann equation in the plane

Alberto Bressan, Massimo Fonte

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We study the possibility of finite-time blow-up for a two dimensional Broadwell model. In a set of rescaled variables, we prove that no self-similar blow-up solution exists, and derive some a priori bounds on the blow-up rate. In the final section, a possible blow-up scenario is discussed.

Original languageEnglish (US)
Pages (from-to)1-12
Number of pages12
JournalDiscrete and Continuous Dynamical Systems
Volume13
Issue number1
DOIs
StatePublished - Jun 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the blow-up for a discrete Boltzmann equation in the plane'. Together they form a unique fingerprint.

  • Cite this